thanks for your responses, I am glad I am not alone but at the same time, I wish that no one else has to go through this.
I won't taper it myself though I really want to, I would be scared if I screwed something up and did something worse to me (with all i've gone through, I most definitely wont!). The azathioprine makes me tired and lethargic throughout the day so I have not gone to the gym but I have a buddy and will be going back after the holiday's we have a gym at work, so no excuse not to do the treadmill for a 1/2 hour every day, right? Also, I haven't lost any hair on the azathioprine, but I think I am going to be going on cellcept next and I don't think I will be that lucky again. I have a friend that uses Nioxin and her hair looks so good ( she just has naturally thin and not a lot of hair).
Yea, I have had some pred flipouts and grouchiness directed at my poor sweet husband....though a couple of times, he was pushing my buttons, I was like honey, don't poke the sleeping bear, it just wont be fun.
Meesh - I had to do the tylenol PM thing a few times myself in the begining, but when I started the azathioprine (generic of imuran) I haven't had to. Does the imuran make you tired?
Kazy - I am so glad you are doing well, I read a lot of your posts and know what a hard time you were having.
Funmomma - Welcome to healingwell, this place has helped me so much, just knowing I am not alone and the things I am feeling are normal and ok. Being on pred I recommend a book called, "Coping with Prednisone" or something like that someone else her recommend it to me and it really helped me deal w/being on pred.
Major Flare Sept/Oct 07 ~ working on remission almost there
UC Diagnosed March 2000 (30 cenitmeters)
Azathioprine 200mg 1xday nightly; Calcium and Vit D 500mg 3xday, Multi Vit, Folic Acid 400mg 2xday, Probiotics.
Minimal Change Disease (Kidney Disorder) Diagnosed Sept 2007
Prednisone 60/40mg alt days 1xday, Simvastatin 20mg 1xday, Diovan 160mg 2xday. Potassium 600mg 2xday, Fosomax 70mg 1xweek. MCD may be from hypersensitivty to 5ASA drugs.